MAUDE Adverse Event Report: MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL

MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL
Model Number ARD568217111A
Medical Device Problem Codes Corroded (1131); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical equpiment - xs09.It was stated the water ingress to the device.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
Initial reporter was facility employee.The correction of b5 describe event and problem, d1 brand name, d4 catalog #, h6 medical device ¿ problem code, h6 component codes deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 18th march, 2024 getinge became aware of an issue with one of surgical equpiment - xs09.It was stated the water ingress to the device.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Corrected b5 describe event and problem: on 18th march, 2024 getinge became aware of an issue with one of surgical equipment - xs09.It was stated there was a water ingress to the device from air conditioning, resulting in the formation of rust on the monitor arm and also there was a risk of water drops fall down from device.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock and any liquids or particles falling off into sterile field or during procedure may cause contamination.Previous d1 brand name: eqt.Corrected d1 brand name: na.Previous d4 catalog #: ard568217111a.Corrected d4 catalog #: blank.Previous h6 medical device ¿ problem code: mechanical problem|leak/splash|fluid leak|1250.Corrected h6 medical device ¿ problem code: mechanical problem|leak/splash|fluid leak|1250.Material integrity problem|degraded|corroded|1131.Previous h6 component codes: mechanical|holder||838.Corrected h6 component codes: mechanical|holder||838.Mechanical|coating material||4768.Getinge became aware of an issue with one of surgical equipment ¿ xs09.It was stated there was a water ingress to the device from air conditioning, resulting in the formation of rust on the monitor arm and also there was a risk of water drops fall down from device.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock and any liquids or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to the information provided, the presence of water is the result of an air conditioning condensation coming from the facility, it is a phenomenon external to the device.This problem is not related to the device, the xs09 is not supplied with water and is not a source of a leak.For safety reasons, a functional check of the device is required to verify the absence of damage.The photographic evidence also shows rust formation and paint peeling on the device.It can be observed that the degradation of the paint and corrosion are mostly localized on the retention areas which shows that the stagnation of liquid or cleaning agent residues have caused paint damages and appearance of rust.Peeling paint and rust formation were probably caused by: a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.The presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use, the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 18th march, 2024 getinge became aware of an issue with one of surgical equipment - xs09.It was stated there was a water ingress to the device from air conditioning, resulting in the formation of rust on the monitor arm and also there was a risk of water drops fall down from device.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock and any liquids or particles falling off into sterile field or during procedure may cause contamination.

Brand Name
EQT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18967285
Report Number9710055-2024-00228
Device Sequence Number6213131
Product Code FXR
UDI-Device Identifier03700712401061
UDI-Public(01)03700712401061
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568217111A
Device Catalogue NumberARD568217111A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown